# SDR SWAA2021041457008

- Difficulty date: March 16, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767; RBL 21 ; STRINGER 25 R AT AFT CARGO COMPARTMENT AND WL 155.5 / REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL 21 STRINGER 25R AFT CARGO COMPARTMENT AND WL 155.5 IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #146A7500 REV. B MATERIAL USED SIDE PLATE PN BAC1496-377 7075-T62 PO#2020-213573
